Journal article icon

Journal article

Dependence of entropy solutions in the large for the euler equations on nonlinear flux functions

Abstract:

We study the dependence of entropy solutions in the large for hyperbolic systems of conservation laws whose flux functions depend on a parameter vector μ. We first formulate an effective approach for establishing the L 1-estimate pointwise in time between entropy solutions for μ J ≠ 0 and μ = 0, respectively, with respect to the flux parameter vector μ. Then we employ this approach and successfully establish the L 1-estimate between entropy solutions in the large for several important nonline...

Expand abstract

Actions


Access Document


Publisher copy:
10.1512/iumj.2007.56.3063
Journal:
Indiana University Mathematics Journal More from this journal
Volume:
56
Issue:
5
Pages:
2535-2567
Publication date:
2007-01-01
DOI:
ISSN:
0022-2518
Language:
English
Keywords:
Pubs id:
pubs:203450
UUID:
uuid:adcc8446-e9ee-468c-92e1-e3df14dfb90b
Local pid:
pubs:203450
Source identifiers:
203450
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP